# SDR 9626562287

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Failed
- Location: T/O Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RECEIVED TAKEOFF WARNING HORN DURING TAKEOFF ROLL.  ABORTED TAKEOFF WITHOUT INCIDENT AND RETURNED TO THE GATE.  REPLACED THE WARNING SWITCH S532.  PERFORMED TAKEOFF WARNING OPERATIONAL CHECK, SYSTEM CHECKED OK.
